# SDR ASAA0957128

- Difficulty date: December 2, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 13,164 hours, 3,785 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 1741010201
- Part serial: 004807
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 13,170 hours, 3,786 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MCDU LOCKED UP.  VERIFIED DISCREPANCY, ALSO FOUND SEVERAL BUTTONS INOP REF FIM 34 61 TASK 802.  REPLACED F/O MCDU REF MM 34 61 01.
